| Model Number |
N/A |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the ceramic head was opened, it was found to have little black flecks on it.The surgeon used another head to complete the procedure.This event is related to a malfunction that could potentially lead to a serious injury.However, no patient harm or further outcome was reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).G2 - foreign: canada investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that the product was returned in its original packaging but was opened.The blister packaging top seal was missing and there were no visual black specs on the ceramic head or on the blister container of carton or labels.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.